# SDR SWAA2015040638163

- Difficulty date: March 10, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Fairing
- Part number: 6546455
- Condition: Cracked
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TAB MAST FAIRING CRACKED.  R & R FAIRING IAW DWG.
